Vyvanse - I have upper left abdominal pain... it radiates to the middle of my back... a side effect?
Question posted by wiggoddess on 6 Feb 2011
Last updated on 6 February 2011 by skefauver
Hey I have taken this medication and the back pain can be from your muscles tensing up all day. It also can upset your stomach a bit because its a stimulant. I can't take it anymore because it gives me such horrible back pain. I also get stomach pains if I don't eat first and I know its hard to eat on that at times. I slouch a lot and never relax my muscles so at the end of the day I would get that same feeling. I also take klonopin it is for anxiety but it helps my muscles relax and makes my body feel better but I don't know if a lot of doctors will prescribe both of those. Sometimes they will give you a light muscle relaxer to help. I know back and stomach pain are very common side effects though. I have a lot of friends who still take it and complain about those same things. I Hope that helps at all.
While stomache pain can be a side effect, my hunch is your pain is most likely due to something else. Does the vyvanse make you constipated? How long have you been taking the vyvanse?
I recommend you contact your doctor if the pain persists.
- Vyvanse uses and safety info
- Vyvanse information for Healthcare Professionals (includes dosage details)
- Side effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.